# SDR IPXA2019101877990

- Difficulty date: October 8, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15L TEE ANGLE IS CRACKED AT STA. 1339.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15L TEE ANGLE IAW MD-11 SRM 51-35-01. (MINOR)
